We understand that you may be going through a difficult time and we want to assure you that we are here to provide support and assistance.
If you are experiencing an extreme adverse reaction such as trouble breathing after taking your medication, it is crucial to prioritize your safety. Please call 911 or visit your nearest hospital immediately, especially if you are also experiencing symptoms such as hives, swelling, or difficulty breathing.
For concerns that do not involve immediate severe reactions, but rather the worsening of your behavioral symptoms or the presence of adverse symptoms such as nausea, dizziness, rash (not accompanied by hives), or substantial drowsiness, we encourage you to reach out to us through your client account so that we can promptly inform your Prescriber.
In some situations, adjustments to your medication or changes to your treatment plan may be necessary. If you feel that your current medication is not working effectively for you, it is perfectly understandable. However, please ensure to contact us immediately so that we can collaborate in determining the best next steps for the success of your treatment plan.
If you found this information helpful, we would be grateful if you could share your feedback below. Your input helps us continually improve our articles and provide the most valuable information to our community.